Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

brighteyed

Member
  • Total Reviews

    1
  • Content Count

    63
  • Joined

  • Last visited

Community Reputation

0 Neutral

4 Followers

About brighteyed

  • Rank
    j

Profile Information

  • Gender
    Female

Recent Profile Visitors

1398 profile views
  1. OH MY GOSH YOU GUYS. I'm so sorry, it's been FOREVER. Like, a month. At least. I can explain....sort of. It's partly apathy, but partly because I've just been insanely busy. I'm in my senior year of high school, muchos work and I just finished in class Driver's Ed. Sooo yeah. It's the truth that life whizzes by while on Accutane, at first I thought it would feel like ages, but I'm already a week(ish) into Month 4. How the hell did I already get here? Anyway, skin update time! I have no active
  2. Thank you guys! I'll post photos of my skin without makeup (scarring/actives) very soon. In the meantime, I'm having a major difficulty with make up. I have Make Up Forever HD Foundation but it's started to get harder to apply. My skin is acting weird, I'm assuming it's the drugs. Anyway, I'm frustrated to shit and my face looks terrible even though I have hardly any actives. The make up won't blend. Does ANYONE have a foundation they've used/are using during treatment that covers moderate-f
  3. HEY YOU GUYS! It's been so fucking long! But, I have a lot of progress/updates to catch y'all up on. Basically; my skin has become very smooth for the most part. My cheeks/by my ears/my jawline is CLEAR. A month ago, I would have NEVER imagined that. The scars are still prominent, but at least they're not accompanied by a shitload of ugly breakouts. My current actives: I have one above my lip (starting to go away, fingers crossed), one on the corner of my mouth (it's best friends with a small
  4. Hey! I'm glad someone else has been noticing the hip stiffness. (Well okay, I'm not glad, but yaaaknow what I mean). I also experienced difficulty focusing and I had a few dizzy spells. I totally forgot to include this in my own log! Shit son. Hahaha. Oops. Keep NOT picking, and you'll be golden! Good luck with your course I'll keep checking in. Ps, I think it's rather awesome that you're from Australia. It's my dream to live there for a bit. Canada's so boring.
  5. Hey you guys! I'm pressed for time at the moment-so I can't write individual replies, but I want to take a second and THANK you all for replying. I appreciate the support SO much. It's definitely helping me keep a positive attitude. As for updates, I can say I've been noticing a change! As you might know, my dose was doubled (80mg) almost a month ago. I've had only a few actives, three on my forehead and some bumps on my jawline, as well as beside my ears. They're all healing slowly. I had a
  6. Hi! I just wanted to stop and say hey, I just read your posts about your accutane journey, and I wish you the best of luck! (You are gorgeous, girl!) Keep us posted! I enjoy the read!

    1. Hey guys! Thank you all for your responses. I appreciate the support. I just had to post and quickly say how annoying my joint pain has been. I worked out today and the pain in my legs/hips (especially) became very uncomfortable when I got home. I took two Tylenol Arthritis which helped a lot. I'm super annoyed. I want to stay in shape but it feels like it's killing me. Also, my face has been peeling like I got a sunburn. Even though I didn't. OH and my face still looks horrible even though I
    2. Hey guys, It's been a while, only because I've been waiting for some actual changes to report. I started 80 mg....not sure what exact day. It's been, maybe, a week or two? If you're wondering check back on my last post. Anyway, I've definitely noticed more severe side effects: -Skin around my chin/jaw peeling -Powerful backaches -Very dry nose/eyes -Joints in legs/hips hurt occasionally during exercise (so annoying!) I've noticed not as MANY active pimples popping up, but it's early yet to be
    3. Thank you everyone for your continuous support and comments! I really appreciate it. I try to talk to my mom about it but she hasn't a clue what it's like. Calabi- I haven't gone to search for Aquaphor, if I find the dryness is getting unbearable I will go and ask the pharmacist to order it. I just don't feel it's necessary-yet. With that said, I took my third dose of 80mg today. I've already noticed increased dryness in my lips, not horrible though. I've been consistently breaking out aroun
    4. Well, we don't have iPledge in Canada and from the stories I've heard that's a great thing. I just had to do a lot of convincing in my dermatologist's office before she dropped the subject. About the itchiness, I'm in the same boat still. I don't pick at my face a lot, but I itch it so much it ends up making me bleed anyway. Totally frustrating. I think it has something to do with the pimples that are just forming, like they're irritating my skin. Because the places that are itchy on my face a
    5. Day 32 Derm Appointment Update: I went yesterday for my first monthly visit. She said my bloodwork was fine (score!) and doubled my dosage to 80mg a day! I'm really excited but also nervous for the possibility of more severe side effects. However, it's worth it. After my appt. I went to Shoppers and picked up some nasal gel to help my dry nose. It really works, WHAT A RELIEF. I was starting to feel really uncomfortable. Regarding any skin improvement, I'm still having the initial break out. T
    6. Hello! Welcome! I just finished my first month. Your log is absolutely hilarious, I love the writing style, keep posting please.
    7. vintagelover - Thanks for stopping by! I have the exact same issue, my affected areas are itchy as hell but the rest of my face (not that a lot of my face is clear or anything) is fine. I'm always itching in public and it probably looks so weird. Oy. So, things are the same. Plenty o' cysts. Blah blah. Not really any sign of things clearing up, although as per usual my nose is spotless. Figures. My face isn't dry though because I've been using a lot of jojoba oil. I have my derm appt this afte
    8. My face is ALWAYS itchy, I can identify with you there for sure. It sucks. I've read of many people on here experiencing rashes so I wouldn't worry. Just hang in there! The huge kerfuffle they make about pregnancy is ridiculous. My dermatologist is a bit batty on her own, but throw in the duty of warning me about pregnancy, and she's a freaking nutcase. She went off on a rant and wouldn't listen to a very important detail. I was like, listen lady, I'm a lesbian. Skip the irrelevant chatter and
    ×